# SDR SIMA20171222004

- Difficulty date: December 22, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CABIN EMERGENCY LIGHT STRIP MISSING A CONNECTOR. INSTALLED THE CONNECTOR IAW SWPM 20-21-00.
